# SDR DALA2014082404825

- Difficulty date: August 23, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT BULKHEAD OF STAIRWAY WALKING BRIDGE. BULKHEAD WAS REMOVED IAW SRM 51-30-2 AND 51-30-4, FABRICATED IAW SRM 53-14-3, TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21, NEW BULKHEAD INSTALLED IAW SRM 53-01, FIG 2.
